MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004583-199307000-00013

Медицинская библиотека · Journal of the American Academy of Child and Adolescent Psychiatry · 1993

Another sudden death in a child treated with desipramine.

Riddle M A, Geller B, Ryan N

Клинический случайСтатьяПоддержка службы здравоохранения СШАОбзорПеревод пока не подготовлен

Аннотация

The sudden death of three children receiving the tricyclic antidepressant medication desipramine for behavioral disorders was reported in 1990. We now provide new information about these children and describe a fourth case. Because desipramine is a useful medication for many children, these deaths pose clinical dilemmas for physicians and families. The cardiac long QT syndrome has been proposed as a mechanism for these sudden deaths. Considerable uncertainty remains about the basis of the apparent association between the use of desipramine and the sudden deaths.

Для цитирования: Riddle M A, Geller B, Ryan N. Another sudden death in a child treated with desipramine.. Journal of the American Academy of Child and Adolescent Psychiatry. 1993. DOI: 10.1097/00004583-199307000-00013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.